Bulletin of the American Mathematical Society

Small eigenvalues of the Laplace operator on compact Riemann surfaces

Burton Randol

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 996-1000.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30A46


Randol, Burton. Small eigenvalues of the Laplace operator on compact Riemann surfaces. Bull. Amer. Math. Soc. 80 (1974), no. 5, 996--1000. https://projecteuclid.org/euclid.bams/1183535854

Export citation


  • 1. H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen. II, Math. Ann. 142 (1960/61), 385-398. MR 23 #A3845.
  • 2. H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure. Appl. Math. 25 (1972), 225-246.
  • 3. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. 20 (1956), 47-87. MR 19, 531.
  • 4. B. Randol, On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces, Trans. Amer. Math. Soc. (to appear).